# SDR DXTA2023101698000

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,930 hours, 4,545 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKING AFTER LANDING THERE IS A LOUD CHATTERING FROM THE  BRAKES AND A VERY NOTICABLE VIBRATION AND SHUDDERIG THAT ACCOMPANIES RHE NOISE. WE CAN NOT TELL WHICH MAIN BRAKE IS CAUSING THE PROBLEM.  BLED BRAKES AND FOUND A GOOD AMOUNT OF AIR IN THE SYSTEM. TECHS PERFORMED ENGINE RUN AND TAXI FOR OPERATIONAL CHECKS AND LEAK CHECKS. ALL CHECKED GOOD. ALL WORK COMPLETED IAW CE680A AMM 32-42-00 AND 71-00-00
